# SDR SIMA2974

- Difficulty date: October 23, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 498
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: D226981722
- Part serial: B279
- Condition: Malfunctioned
- Location: Nose
- Part time: 7,337 hours, 8,055 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DFW - DURING TAXI FROM LINE TO HANGAR, RAMP PERSONAL REPORTED LEFT NOSE WHEEL ASSY FELL OFF AS SOON AS AIRCRAFT STARTED TO TURN OUT OF PARKING SPOT.  MAINTENANCE FOUND THE NLG AXLE SHEARED ON LEFT SIDE APPROXIMATELY 1.5 INCHES BEHIND WHEEL NUT.  MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR IAW ATR MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
